# SDR CA010108022

- Difficulty date: December 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 8,358 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Part number: 37A19773382
- Condition: Broken
- Location: Alternator
- Part time: 811 hours
- Component: Alternator, Prestolite, RLU8421R
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ON DAY OF INCID. A/C SAT ON GROUND, PILOTS RPORT APPROX. 10 MIN WAITING FOR TAKEOFF CLEARANCE, ENGINE AT 1000-1200 RPM, RADIOS ON, ALL LIGHTS ON TAKEOFF, EVERYTHING NORMAL, VOLTAGE REGULATOR INDICATING IN GREEN ARC 24-28 VO LTS TEN MINS OUT PILOTS EXPERIENCED RADIO COMMUNICATION PROBLEMS&FAILURE OF AUTO PILOT WHILE TRYING TO ISOLATE PROBLEM, VOLTAGE GAGE ANNUNCIATOR PANEL THAT ONE OF ALTNR INOPERATIVE. THEY CONTACTED CNTL TOWER BYCELL PHONE&RETURNED TO AIRPORT. COCKPIT LIGHTS WERE DIM. UPON INSP L/H ENGINE ALTNR BELT FOUND BROKEN OFF&R/H BELT SHOWED SIGNS OF SLIPPING. L/H BELT&ALTNR REPL. R/H BELT TIGHTENED. A/C GROUN D RUN, ALL SYSS CHECKED OUT OK, NO PROBLEM WAS
